# SDR USAA2014112400005

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 59,860 hours, 21,946 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Servo
- Part number: 31077211
- Part serial: 12845
- Condition: Inoperative
- Location: Nr 2 Spoiler
- Part time: 46,567 hours, 16,686 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EN ROUTE PULLED UP FLIGHT CONTROL PAGE, NR 2 SPOILER SHOWED GREEN UP ARROW NO INDICATIONS THAT SPOILER WAS ACTUALLY DEPLOYED.  NO ASSOCIATED ECAM WARNING OR CAUTIONS.  REPLACED LT NR 2 SPOILER SERVO CONTROL IAW AMM 27-64-51-0401.
